Hi, I have a question regarding birth control pills. I have been taking ovreena/ovranette for several months, I stopped taking them for a month, mid pack, I got withdrawal bleeding about a month ago, 3/4 days after stopping the pill. A few days ago. My partner and I had unprotected sex and I had a very small amount of blood on my underwear. The next day I went to the beach and put in a tampon just in case. When I got home I took it out and there was a significant amount of brown blood on the tampon. I took the first pill straight after. There has been no more blood since then and I have kept taking the pill. Am I protected from the first pill or di I have to wait 7 days? Thank you for your help !
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2013 • 1 answer
Posted 5 Jan 2014 • 1 answer
Posted 23 Jan 2015 • 1 answer
Posted 12 Nov 2015 • 1 answer
Birth Control Pills - Okay so I'm on birth control and I'm taking the suger pills and I usually have
Posted 7 Jul 2016 • 1 answer